# SDR IPXA09156926

- Difficulty date: August 1, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT SWITCH TO DISARM LIGHT DOES NOT COME ON.  LIGHT TESTS OK.  TESTED LIGHT FOR EMERGENCY LIGHT SYSTEM REF A300 33-51-00-05.  OPS CHECK NORMAL AT THIS TIME.
